MathSciNet Relay Station
MathSciNet bibliographic data
MR2645046 (2011b:35436) 35Q41 (35Q55 47D06)
Zhou, Yi Cauchy problem of nonlinear Schrödinger equation with initial data in Sobolev space $W\sp {s,p}$ for $p<2$. Trans. Amer. Math. Soc. 362 (2010), no. 9, 4683–4694.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement